# SDR 97ZZZX273

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26150
- Make and model: Cessna 402C
- Aircraft serial: 402C0111
- Engine: Cont TSIO520UB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Cover Assy
- Part number: 631056A1
- Condition: Leaking
- Location: Oil Pump
- Component: 632970
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OIL PUMP COVER IMPROPERLY INSTALLED BY OVERHAULER CAUSING A SERIOUS LEAK.  RE-SEALED COVER PER TCM O/H MANUAL.  FIXED THE PROBLEM.
